Go to Naturalis.nl

Search results

Record: oai:ARNO:524947

AuthorsW.J.J.O. de Wilde, B.E.E. Duyfjes
TitleDiversity in Zanonia indica (Cucurbitaceae)
JournalBlumea - Biodiversity, Evolution and Biogeography of Plants
Volume52
Year2007
Issue2
Pages281-290
ISSN0006-5196
KeywordsCucurbitaceae; Zanonia; South East Asia
AbstractA revision of the monotypic genus Zanonia L. is presented. The only and widely distributed species Z. indica comprises two subspecies, the typical one, and the newly described subsp. orientalis W.J. de Wilde & Duyfjes. Subspecies orientalis also contains a distinct variety, var. paludosa W.J. de Wilde & Duyfjes.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/565366